# SDR AALA20010421

- Difficulty date: March 12, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON RIGHT HORIZ STAB AFT SPAR, ON TOP APPROX 30 INCHES OUTBOARD OF ELEVATOR PCU.  REPAIRED AREA PER ESO 11697 DATED 3-7-01.  (M)
